# SDR 07FDEA01102

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 39,015 hours, 26,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 659315567
- Part serial: 400
- Condition: Leaking
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPEARED TO LOOSE PRESSURIZATION PASSING 12,000' LEVELED AT 14,000' CABIN AT 9500, DESCENDED TO 10,000  AND WAS UNABLE TO GET PRESSURE IN CABIN BELOW 8,000.  HEARD LOUD AIR NOISE, CHECKED MAIN CABIN DOOR, FOUND AIR LEAKING AROUND DOOR.  RETURNED TO MEM.  ADJUSTED UPPER DOOR GUIDE ARM 1/2 TURN OUT IAW B727-200 AMM 52-411-001-5.  REMOVED AND REPLACED THE TEFLON RUB STRIP AND MID CENTERING GUIDE ADJUSTED UPPER DOOR GUIDE ARM ROD END, REF 727-200MM 52-11-001-5.  REINSTALLED ESCAPE SLIDE.  OPS CHECKS GOOD.
